# SDR AALA201802129005

- Difficulty date: February 10, 2018
- Submitted: February 13, 2018
- Operation: Air carrier
- Aircraft: N721AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31546
- Aircraft time: 21,101 hours, 2,373 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4100941D
- Part serial: 6787A
- Condition: Odor
- Location: Recirculation
- Stage of operation: NR
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE FOR THE RECIRCULATION FAN,  FUMES IN CABIN FOR A BRIEF TIME.   THE LOWER RIGHT RECRICULATION FAN WAS REPLACED IAW AMM 21-20-00.
